Alert archive / North Carolina / Winter Storm Warnings in 2010
Winter Storm Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this winter storm warning at Mar 2, 2010, 2:46 PM EST for 20 counties in North Carolina. It took effect at Mar 2, 2010, 4:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2010, 2:46 PM EST (19:46 UTC)
- In effect from
- Mar 2, 2010, 4:00 PM EST
- Expired
- Mar 3, 2010, 5:42 AM EST
- In force
- 14 hr
- Issued by
- NWS Raleigh, NC
Counties Alamance County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Johnston County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 43 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this winter storm warning went out at Mar 2, 2:40 PM EST, 6 minutes earlier.
Area forecast discussion, Mar 2, 2:40 PM EST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 240 PM EST TUE MAR 2 2010 .SYNOPSIS... AN AREA OF LOW PRESSURE ALONG THE GULF COAST WILL STRENGTHEN AS IT MOVES TO NEAR CAPE HATTERAS TONIGHT. THE LOW WILL MOVE EAST INTO THE ATLANTIC ON WEDNESDAY...WITH BLUSTERY CONDITIONS EXPECTED ACROSS CENTRAL NORTH CAROLINA. WARMER WEATHER WILL RETURN BY THIS WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 945 AM... ADVISORY CONTINUES. WINTER WEATHER EVENT CONTINUES TO LOOK MINOR FOR MOST LOCATIONS. INITIAL WARM GROUND AND AIR TEMPERATURES ARE THE MAJOR CONCERN. WHERE SNOW IS MOST LIKELY TO ACCUMULATE ONCE THE SURFACE LAYER SIGNIFICANTLY COOLS THIS EVENING WOULD BE IN A BAND OF LOW LEVEL CONVERGENCE LIFTING NORTHWARD. INITIALLY OVER THE SOUTHEAST IN THE EARLY AFTERNOON... RUC AND MESONAM MODELS SHIFT THIS AREA TO NEAR TO JUST EAST OF THE INTERSTATE 85 CORRIDOR BY EARLY EVENING... BEFORE SHIFTING IT EASTWARD AS THE 850 MILLIBAR LOW APPROACHES CAPE HATTERAS NEAR MIDNIGHT TONIGHT. THUS SOMEWHERE NEAR OR JUST EAST OF HIGHWAY ONE FROM AROUND MIDNIGHT TO DAWN IS THE MAIN AREA OF CONCERN AT THIS TIME... WITH HEAVIER AMOUNTS NORTHEAST. WITH MONDAY HIGH TEMPERATURES IN THE 50S... AND MOST AREAS FAILING TO DROP TO FREEZING LAST NIGHT... CURRENT SOIL TEMPERATURES ARE IN THE UPPER 30S TO LOWER 40S. ANY HEAVY SNOWFALL RATES WILL COOL THE NEAR SURFACE LAYER... ALLOWING ACCUMULATIONS... WITH MELTING FROM BENEATH IN AREAS WHERE HEAVY PRECIPITATION LASTS ONLY A COUPLE OF HOURS. MOST AREAS SEEING ACCUMULATING SNOW WILL SEE IT CONFINED TO ELEVATED SURFACES AND GRASSY AREAS. ONE TO TWO INCHES OF SNOW POSSIBLE SOMEWHERE IN THIS BAND. LOW TEMPERATURES TONIGHT... WHICH ARE FIVE FEET OFF GROUND... ARE FORECAST AT NEAR FREEZING IN THE TRIAD... TO 33 TO 35 ELSEWHERE. WITH THE ABOVE SAID... AREAS NORTHEAST OF THE TRIANGLE WILL HAVE TO BE MONITORED FOR ACCUMULATIONS APPROACHING WARNING CRITERIA... IF SNOWFALL RATES BECOME HEAVY ENOUGH. PRECIPITATION TODAY WILL MOSTLY BE RAIN ASSUMING THE WARMER ECMWF MODEL VERIFIES. SOME SNOW MIXING IN WITH RAIN IN THE NORTH EITHER MID OR LATE AFTERNOON. SIGNIFICANT RAINS BEGINNING IN THE SOUTH AND ADVANCING NORTH DURING THE AFTERNOON. AFTERNOON HIGH TEMPERATURES 40 TO 45. NORTHEAST WINDS NEAR 10 MPH TODAY AND TONIGHT... WITH WIND INCREASING TO NEAR 15 MPH EAST PARTS TONIGHT AS WINDS SHIFT TO NORTH. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... AS OF 524 AM TUESDAY... WEDNESDAY AND WEDNESDAY NIGHT... STRONG CYCLONIC NLY FLOW OVER THE REGION SHOULD MAINTAIN OVERCAST/BROKEN SKIES THROUGH MID DAY OR EARLY AFTERNOON. AS MID/UPPER LEVEL LOW MOVES FARTHER NE...FLOW OVER CENTRAL NC WILL GRADUALLY BACK TO A NW DIRECTION...INITIATING CLOUD EROSION FROM THE SW. LOW LEVEL LAPSE RATES ACROSS THE FAR NORTH AND EAST APPEAR STEEP ENOUGH WITH AVAILABLE MOISTURE TO SUPPORT THE IDEA OF SCATTERED SNOW SHOWERS THROUGH EARLY AFTERNOON. IF BANDS OF THESE SNOW SHOWERS WERE TO ORGANIZE...THERE WOULD BE A THREAT OF ADDITIONAL ACCUMULATION OF AN INCH OR LESS IN AT LEAST THE NORTHERN COASTAL PLAIN AND FAR NE PIEDMONT. MOISTURE BECOMES MARGINAL BY LATE WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING...ESSENTIALLY ENDING PRECIP THREAT. LINGERING MID/UPPER LEVEL TROUGH WILL MAINTAIN BELOW NORMAL TEMPS. WEDNESDAY AFTERNOON TEMPS SHOULD REMAIN WELL BELOW NORMAL (NEAR 40 FAR N TO MID 40S SW). IF BREAKS IN CLOUDS OCCUR EARLIER THAN ANTICIPATED...MAX TEMPS WILL BE 3-4 DEGREES WARMER. BOUNDARY LAYER WILL REMAIN WELL MIXED WED NIGHT SO NOT EXPECTING IDEAL RADIATIONAL COOLING CONDITIONS. MOS GUIDANCE IN GOOD AGREEMENT AND SAW LITTLE NEED TO DEVIATE (NEAR 30 TO THE LOWER 30S.) -WSS THURSDAY THROUGH FRIDAY NIGHT: BROAD CYCLONIC FLOW WILL CONTINUE ACROSS CENTRAL NORTH CAROLINA DURING THIS TIME PERIOD... AS THE MID LEVEL LOW CONTINUES TO LIFT OFF TO THE NORTHEAST. HOWEVER... EMBEDDED SHORTWAVES ARE EXPECTED TO CONTINUE TO TRACK THROUGH THE LONGWAVE PATTERN AND ACROSS OUR AREA DURING THIS TIME. IT CONTINUES TO APPEAR THAT WE WILL ONLY SEE AN INCREASE IN CLOUD COVER... MAINLY ON THURSDAY... FROM THE S/W TRACKING ACROSS THE AREA IN THE NORTH TO NORTHWEST FLOW ALOFT... AS OVERALL MOISTURE WILL BE LACKING. HOWEVER... THE LATEST 00Z EC CONTINUES TO TRY AN GENERATE A FEW SHOWERS ON THURSDAY AFTERNOON ... MAINLY ACROSS THE EAST. WITH THE NAM AND THE GFS DRY DURING THE AFTERNOON HOURS. GIVEN MOISTURE IS EXPECTED TO BE SHALLOW WITH A DECENT DRY SUBCLOUD LAYER WILL KEEP THE FORECAST DRY FOR NOW WITH PARTLY SUNNY TO MOSTLY CLOUDY SKIES ON THURSDAY. FRIDAY EXPECT A BIT LESS IN THE WAY OF CLOUD COVER... WITH MOSTLY TO PARTLY SUNNY SKIES EXPECTED. DURING THE OVERNIGHT HOURS EXPECTED GENERALLY MOSTLY CLEAR SKIES. HIGH TEMPS ON THURSDAY WILL BE QUITE CHILLY... WITH AFTERNOON LOW LEVEL THICKNESS VALUES STRUGGLING TO REACH 1300 METERS... WHICH IS 35 TO 40 METERS BELOW NORMAL FOR THIS TIME OF YEAR. THIS YIELDS HIGH TEMPS A BIT COOLER THAN STATISTICAL GUIDANCE. THUS... EXPECT HIGHS TEMPS TO RANGE FROM 43 NW TO 49 SE. LOW LEVEL THICKNESS VALUES AGAIN LOOK TO BE WELL BELOW NORMAL AGAIN ON FRIDAY AFTERNOON... AS LOW LEVEL THICKNESS VALUES STRUGGLE AGAIN TO REACH 1300 METERS. HOWEVER... WITH LESS CLOUD COVER EXPECTED THINK HIGH TEMPS WILL BE A DEGREE OR TWO WARMER THAN FORECAST TEMPS ON THURSDAY. THUS... EXPECT HIGHS ON FRIDAY TO RANGE FROM THE MID 40S NORTH TO AROUND 50 SOUTH. OVERNIGHT LOW BOTH NIGHTS WITH MOSTLY CLEAR SKIES LOOK TO BE IN THE MID TO UPPER 20S. -BSD && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 240 PM TUESDAY... SATURDAY THROUGH TUESDAY: MILD... AND DRY THROUGH AT LEAST MONDAY NIGHT. RIDGING ALOFT DURING THE LONG TERM MAY BE BRIEFLY INTERRUPTED BY THE PASSAGE OF A S/W TROUGH SUNDAY NIGHT-MONDAY. THE UNDERLYING STABILITY SHOULD ENSURE LITTLE RESPONSE TO THE ASSOCIATED FORCING FOR ASCENT... HOWEVER... WITH JUST AN INCREASE IN CLOUD COVER EXPECTED. MEDIUM RANGE MODEL SOLUTIONS DIVERGE WITH THE PROGRESSION/AMPLIFICATION OF THE SAID TROUGH ALOFT AS IT ENTERS THE WESTERN ATLANTIC... AND ON THE RESULTANT PROGRESSION (OR LACK THEREOF PER THE 12Z/2ND ECMWF) OF UPSTREAM ENERGY TOWARD THE EAST COAST BY THE MIDDLE OF NEXT WEEK. THE MODEL SPREAD IS NOT SURPRISING GIVEN THE CURRENT AND FORECAST RELAXATION OF THE STRONGLY NEGATIVE NAO AND AO AND ASSOCIATED HIGH LATITUDE BLOCKING OF RECENT PAST. THE EC ENSEMBLE MEAN IS APPARENTLY A GOOD COMPROMISE BETWEEN THE SLOW OPERATIONAL EC AND FASTER GFS... AND SUGGESTS THE NEXT TROUGH ALOFT AND FRONTAL SYSTEM WOULD AFFECT THE CAROLINAS LATE TUESDAY OR WEDNESDAY. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... AS OF 200 PM... SNOW IN PARTS OF THE WEST PIEDMONT WITH RAIN OR A RAIN SNOW MIX ELSEWHERE. IFR TO LIFR CEILINGS AND VISIBILITIES IN SNOW THIS AFTERNOON AND TONIGHT. WIDESPREAD SNOW TONIGHT WILL SHIFT EAST OF HIGHWAY ONE TOWARD 5 AM. CEILINGS IMPROVING TO MVFR WITH VFR VISIBILITIES AROUND SUNRISE WITH VFR CEILINGS BEFORE NOON. NORTH TO NORTHWEST WINDS 10 TO 15 MPH OVERNIGHT WITH SOME GUSTINESS MAINLY NEAR AND EAST OF HIGHWAY ONE CEILINGS WILL GRADUALLY LIFT WEDNESDAY INTO WEDNESDAY NIGHT AS DRIER AIR OVERSPREADS THE REGION FROM THE NORTHWEST. VFR CONDITIONS EXPECTED FOR THURSDAY THROUGH SATURDAY AS A NORTHWEST FLOW PERSIST ACROSS THE REGION. && .RAH WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 7 PM THIS EVENING TO NOON EST WEDNESDAY FOR NCZ008>011-025>028-041>043-078. WINTER WEATHER ADVISORY UNTIL 6 AM EST WEDNESDAY FOR NCZ007- 021>024-038>040-073>076-083-084. WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO NOON EST WEDNESDAY FOR NCZ077-085-086-088-089. && SYNOPSIS...WSS NEAR TERM... SHORT TERM...BSD/WSS LONG TERM...MWS
Hazardous weather outlook, Mar 2, 4:30 AM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 430 AM EST TUE MAR 2 2010 NCZ008>011-025>028-041>043-077-078-085-086-088-089-031030- GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-WAKE- JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 430 AM EST TUE MAR 2 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. AN AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHERN GULF OF MEXICO THIS MORNING THEN ALONG THE SOUTHEAST U.S. COAST THIS AFTERNOON AND TONIGHT. THIS WEATHER SYSTEM WILL SPREAD LIGHT PRECIPITATION ACROSS CENTRAL NORTH CAROLINA TODAY...MAINLY IN THE FORM OF RAIN OR RAIN AND SNOW MIXED. AS THE LOW STRENGTHENS OFFSHORE LATE TODAY AND TONIGHT...PRECIPITATION INTENSITY WILL INCREASE...CAUSING THE PRECIPITATION TO BECOME MAINLY SNOW. THIS WILL LEAD TO SOME ACCUMULATION ON GRASSY SURFACES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY MEASURED SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE TONIGHT AND WEDNESDAY MORNING. NCZ007-021>024-038>040-073>076-083-084-031030- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-CHATHAM- STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 430 AM EST TUE MAR 2 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. AN AREA OF LOW PRESSURE WILL MOVE FROM THE NORTHERN GULF OF MEXICO THIS MORNING THEN ALONG THE SOUTHEAST U.S. COAST THIS AFTERNOON AND TONIGHT. THIS WEATHER SYSTEM WILL SPREAD LIGHT PRECIPITATION ACROSS CENTRAL NORTH CAROLINA TODAY...MAINLY IN THE FORM OF RAIN OR RAIN AND SNOW MIXED. AS THE LOW STRENGTHENS OFFSHORE LATE TODAY AND TONIGHT...PRECIPITATION INTENSITY WILL INCREASE...CAUSING THE PRECIPITATION TO BECOME MAINLY SNOW. THIS WILL LEAD TO SOME ACCUMULATION ON GRASSY SURFACES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY MEASURED SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE TONIGHT AND WEDNESDAY MORNING.
In the hours before
Special weather statement, Mar 2, 12:50 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1250 PM EST TUE MAR 2 2010 NCZ021>023-038-039-073-074-022100- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY- INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...LEXINGTON...ASHEBORO...ALBEMARLE...TROY 1250 PM EST TUE MAR 2 2010 ...SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS ACROSS THE TRIAD... LIGHT TO OCCASIONALLY MODERATE SNOW WILL PERSIST THROUGH 400 PM ACROSS THE TRIAD AND WESTERN PIEDMONT. A LITTLE RAIN MAY MIX IN INITIALLY ACROSS STANLY AND MONTGOMERY COUNTIES. TEMPERATURES WILL FALL FROM THE UPPER 30S INTO THE 33-36 DEGREE RANGE BY 400 PM. LITTLE ACCUMULATION OF SNOW IS EXPECTED THROUGH 400 PM...BUT SOME MINOR ACCUMULATION OF SNOW IS POSSIBLE IN GRASSY AREAS...ELEVATED SURFACES AND CARS. ROADS SHOULD REMAIN JUST WET THROUGH THE AFTERNOON. NCZ007>009-024>026-040-041-022100- PERSON-GRANVILLE-VANCE-ORANGE-DURHAM-FRANKLIN-CHATHAM-WAKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... CHAPEL HILL...DURHAM...LOUISBURG...PITTSBORO...RALEIGH 1250 PM EST TUE MAR 2 2010 ...SNOW WILL OVERSPREAD THE TRIANGLE AREA FROM THE SOUTH THROUGH THE MID AFTERNOON HOURS... A MIX OF LIGHT SNOW AND RAIN WILL MOVE INTO SOUTHERN PORTIONS OF THE TRIANGLE AREA BY 100 PM. THE PRECIPITATION WILL REACH RALEIGH AND DURHAM BY 200 PM AND SHOULD FALL MAINLY AS SNOW. BY 400 PM...THE PRECIPITATION SHOULD HAVE SPREAD ACROSS ALL OF THE TRIANGLE AREA. NEARLY ALL OF THE PRECIPITATION WILL FALL AS SNOW NORTH AND WEST OF SANFORD...CLAYTON AND ROCKY MOUNT WITH A MIX OF RAIN AND SNOW SOUTH OF THOSE AREAS. TEMPERATURES WILL FALL FROM THE UPPER 30S TO LOWER 40S INTO THE MID TO UPPER 30S BY 400 PM. LITTLE ACCUMULATION OF SNOW IS EXPECTED THROUGH 400 PM...EXCEPT ACROSS GRASSY AREAS. ROADS SHOULD REMAIN JUST WET THROUGH THE AFTERNOON.
Special weather statement, Mar 2, 2:23 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 223 PM EST TUE MAR 2 2010 NCZ021>023-038-039-022130- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...LEXINGTON...ASHEBORO 223 PM EST TUE MAR 2 2010 ...SNOW WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS ACROSS THE TRIAD... LIGHT TO OCCASIONALLY MODERATE SNOW WILL PERSIST THROUGH 500 PM ACROSS THE TRIAD AND WESTERN PIEDMONT. TEMPERATURES WILL FALL INTO THE 32-34 DEGREE RANGE BY 500 PM. SOME ACCUMULATION OF SNOW CAN BE EXPECTED THROUGH 500 PM...MAINLY ACROSS GRASSY AREAS...ELEVATED SURFACES AND CARS WHERE ACCUMULATIONS WILL RANGE BETWEEN ONE AND ONE AND A HALF INCHES. THE GREATEST ACCUMULATIONS WILL BE LOCATED NORTH AND WEST OF INTERSTATE 85. NCZ007>009-024>026-040-041-076-022130- PERSON-GRANVILLE-VANCE-ORANGE-DURHAM-FRANKLIN-CHATHAM-WAKE-LEE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... CHAPEL HILL...DURHAM...LOUISBURG...PITTSBORO...RALEIGH...SANFORD 223 PM EST TUE MAR 2 2010 ...MIXED SNOW AND RAIN WILL OVERSPREAD THE TRIANGLE AREA FROM THE SOUTH THROUGH THE LATE AFTERNOON HOURS AND BEGIN TO CHANGE TO ALL SNOW... BY 300 PM...THE PRECIPITATION SHOULD HAVE SPREAD ACROSS ALL OF THE TRIANGLE AREA. PRECIPITATION NORTH AND WEST OF SANFORD...RALEIGH AND WARRENTON SHOULD FALL AS MAINLY SNOW. FROM RALEIGH SOUTH AND EAST...THE PRECIPITATION WILL BE A MIX OF RAIN AND SNOW THROUGH MOST OF THE AFTERNOON. TEMPERATURES WILL FALL FROM THE UPPER 30S AND LOWER 40S INTO THE MID TO UPPER 30S BY 500 PM. THIS WILL RESULT IN A GRADUAL CHANGEOVER TO MAINLY SNOW TOWARD NIGHTFALL. LITTLE ACCUMULATION OF SNOW IS EXPECTED THROUGH 500 PM EXCEPT ACROSS LOCATIONS IN PERSON... ORANGE...DURHAMM AND CHATHAM COUNTIES WHERE A DUSTING OF ACCUMULATION IS POSSIBLY BY 500 PM. BLAES
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:00 AM EST | Winter Weather Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 26 hr |
Nearby
Winter Storm Warnings in North Carolina, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.